# SDR IXXA9800073

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 301.5-324
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON FUSELAGE EXTERNAL PLATING BETWEEN FUSELAGE STATION 301.5 AND 324, LONGERONS 33 AND 34 LEFT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA.  FABRICATION AND INSTALLATION TWO INTERNAL FILLERS AND AN EXTERNAL DOUBLER, TRIPLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING COO-8-53-318-98 AND ENGINEERING ORDER 53-DC8-880.
